MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PNEUPAC DISPOSABLE CIRCUITS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PNEUPAC DISPOSABLE CIRCUITS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number 100/905/300-CH
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer attempted to connect the product with a device at a pre-use check, but could not do it successfully because of a loose connection.No patient injury was reported.
 
Additional Manufacturer Narrative
Supplier completed evaluation of returned product.The root cause was found to be the supplied item fault.A manufacturing device history record (dhr) review request was sent to the supplier; no further information has been made available to date.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
PNEUPAC DISPOSABLE CIRCUITS
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
bramingham business park, enterprise way
luton, bedforshire LU3 4 BU
UK  LU3 4BU
Manufacturer (Section G)
SMITHS MEDICAL INTERNATIONAL, LTD.
bramingham business park, enterprise way
luton, bedforshire LU3 4 BU
UK   LU3 4BU
Manufacturer Contact
jim vegel
6000 nathan lane north
2-3-2 kamiochiai, chuoh-ku,
minneapolis, MN 55442
MDR Report Key15595594
Report Number3012307300-2022-20046
Device Sequence Number19379756
Product Code BTL
UDI-Device Identifier15019517159127
UDI-Public15019517159127
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K020899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100/905/300-CH
Device Catalogue Number100/905/300-CH
Device Lot Number191023
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2022
Initial Report FDA Received Date10/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown